# SDR P5CA9800182

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT BS 2685 RIGHT WL 306 FRAME CRACKED.  STOP DRILLED AND REPAIRED PER SRM 51-10-01 AND 51-40-03 FIG 2.
